Journal of Integral Equations and Applications

Three Point Boundary Value Problems with Solutions that Change Sign

G. Infante and J.R.L. Webb

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 15, Number 1 (2003), 37-57.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074944

Digital Object Identifier
doi:10.1216/jiea/1181074944

Mathematical Reviews number (MathSciNet)
MR2004793

Zentralblatt MATH identifier
1055.34023

Subjects
Primary: 34B10: Nonlocal and multipoint boundary value problems
Secondary: 34B18: Positive solutions of nonlinear boundary value problems 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H30: Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.) [See also 45Gxx, 45P05]

Keywords
Fixed point index cone nonzero solution

Citation

Infante, G.; Webb, J.R.L. Three Point Boundary Value Problems with Solutions that Change Sign. J. Integral Equations Applications 15 (2003), no. 1, 37--57. doi:10.1216/jiea/1181074944. https://projecteuclid.org/euclid.jiea/1181074944


Export citation

References

  • H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM. Rev. 18 (1976), 620-709.
  • W. Feng and J.R.L. Webb, Solvability of three point boundary value problems at resonance, Nonlinear Anal. 30 (1997), 3227-3238.
  • C.P. Gupta, S.K. Ntouyas and P. CH. Tsamatos, On an $m$-point boundary-value problem for second-order ordinary differential equations, Nonlinear Anal. 23 (1994), 1427-1436.
  • C.P. Gupta and S.I. Trofimchuk, Existence of a solution of a three-point boundary value problem and the spectral radius of a related linear operator, Nonlinear Anal. 34 (1998), 489-507.
  • D. Guo and V. Lakshmikantham, Nonlinear problems in abstract cones, Academic Press, New York, 1988.
  • V. Il'in and E. Moiseev, Nonlocal boundary value problems of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects, Differential Equations 23 (1987), 803-810.
  • K.Q. Lan, Multiple positive solutions of semilinear differential equations with singularities, J. London Math. Soc. (2) 63 (2001), 690-704.
  • K.Q. Lan and J.R.L. Webb, Positive solutions of semilinear differential equations with singularities, J. Differential Equations 148 (1998), 407-421.
  • R. Ma, Positive solutions of a nonlinear three-point boundary-value problem, Electron. J. Differential Equations 34 (1999), 1-8.
  • R.H. Martin, Nonlinear operators & differential equations in Banach spaces, Wiley, New York, 1976.
  • J.R.L. Webb, Positive solutions of some three point boundary value problems via fixed point index theory, Nonlinear Anal. 47 (2001), 4319-4332.